Diovan HCT User Reviews

Diovan HCT - User Reviews

Diovan HCT User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Diovan HCT sorted by most helpful. Patient Discussions FAQs


Comment from: 45-54 Female on Treatment for 1-2 years (Patient) Published: December 09

I had to dicontinue this medication after one year because of severe side effects like dizziness,numbness in different body parts and my back.I am not relieved yet from the side effects od this medicine and now I am advised to see Neurologist for further treatment.I also called the Novartis but didn't get any satisfactory answer.Now I am going to report to FDA about thr severe side effects.

Comment from: Linda, 55-64 on Treatment for 6 months - 1 year (Patient) Published: September 09

I was taking Diovan HCT 160/12.5 for almost a yr. At first my it kept my BP in check with no alarming side effects. (that I noticed) Now my BP is higher again and I have had a significant hair loss. My hair is half as thick as it was a year ago. Started so slowly I didn't really notice. My Dr said it wasn't the drug. I researched and found that it is a side effect. I am still losing hair, I wonder if it will ever stop now. If your hair starts thinning, don't wait to see how bad it will get, change meds. If BP meds cause hair loss in YOU... always ask the pharmacy if it is a side effect before you fill your next RX.

Comment from: looking for energy!, 55-64 on Treatment for 10+ years (Patient) Published: July 20

I have been taking Diovan HCT 160/12.5 for about the last 12 years after discovering I had Type II Diabetes. The doctor seemed to think this was the best BP medication for diabetics. I have blamed my problems with shortness of breath, additional weight gain, joint pain, and severe fatigue on the fact that I am very much overweight. Now I wonder if this drug may be the culprit as well. I have gotten to the point where normal daily chores are overwhelming and do not sleep well even though I have removed all caffeine out of my diet for the last two months. I applaud the fact that these reviews are available to help us out.

Related Reading: Diabetes | fatigue

Comment from: joyjoy, 65-74 on Treatment for 1-6 months (Patient) Published: May 10

Been taking a month. Have dizziness, GREAT PAIN in calves and low back when I walk. Very dry mouth and back of the neck pain. I just read all the commets on this site about Diovan to see if I was alone, not. PLEASE IF YOU HAVE ANY SIDE EFFECTS TELL YOUR DOCTOR, IF SHE/HE DOES NOT LISTEN CHANGE DR. I had side effects from Lisinopril, that I complained about for a long time, my MD said not possible, WRONG !! I almost died. LISTEN TO YOUR BODY !!! Don't let them make you think that YOU are nuts, YOU ARE NOT !!!! YOU feel what YOU feel.

Related Reading: dry mouth | neck pain

Comment from: deelovesdis, 45-54 on Treatment for 5-10 years (Patient) Published: January 10

meds control my blood pressure, not as low as i would like, its about 143/90 on diovan hct 160 12.5. I have been experiencing hair loss for five years and my pcp has never told me it could be the meds! I believe it is. Thinning hair at the hairline. also weight gain in the mid section. Hair is really thinning now. what else can I take?

Comment from: bscarborough, 55-64 on Treatment for 1-2 years (Patient) Published: December 09

After using this bp med I started having problems sweating profusely, rapid heartbeat, feet cramping, severe diarrhea. I felt I was becoming dehydrated on this medication. Unfortunately Doctor did not think this med caused these problems. Was sick for nearly year. Symptoms stopped when I asked to be taken off of this medication. Am now taking Diovan 80 mg. Also looking for another DR.

Related Reading: diarrhea

Comment from: 65-74 on Treatment for 10+ years (Patient) Published: July 29

I have been on this medication for more years than I can remember and am now thinking some of the problems I have had are side effects of the drug example--- weight gain - hair loss - diarrhea and the worst muscle cramps one could experience!!!! even the muscles in my neck so from the top of my body to my feet!! If I cut back on it the muscle cramps seem to be lessened but that means raised b p so I am asking my new Dr to think of changing to another medication. I want to thank everyone who reviewed this drug -- It made me aware that some of the things I am experiencing are most likely form this drug.

Related Reading: muscle cramps

Published: December 07

I was regulated with this drug in a little more than a week. I have been on it for 4 years, its fantastic.


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Hypertension

Get tips on handling your hypertension.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations